Reliability of nonlinear frame structures by SFEM

Achintya Haldar, Yiguang Zhou

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

A method is proposed for the reliability analysis of nonlinear frame structures with flexible connections. The uncertainty of a connection is represented by a group of random moment-relative rotation curves. A random index parameter is introduced to consider the randomness in the connection behavior. The assumed stress-based stochastic finite element method is used for the reliability estimation. The reliability of frame structures with rigid connections, deterministic flexible connections and random flexible connections is stressed in this paper.

Original languageEnglish (US)
Title of host publicationProbabilistic Mechanics and Structural and Geotechnical Reliability, Proceedings of the Specialty Conference
PublisherPubl by ASCE
Pages336-339
Number of pages4
ISBN (Print)0872628736
StatePublished - Dec 1 1992
EventProceedings of the 6th ASCE Specialty Conference on Probabilistic Mechanics, and Structural and Geotechnical Reliability - Denver, CO, USA
Duration: Jul 8 1992Jul 10 1992

Publication series

NameProbabilistic Mechanics and Structural and Geotechnical Reliability, Proceedings of the Specialty Conference

Other

OtherProceedings of the 6th ASCE Specialty Conference on Probabilistic Mechanics, and Structural and Geotechnical Reliability
CityDenver, CO, USA
Period7/8/927/10/92

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'Reliability of nonlinear frame structures by SFEM'. Together they form a unique fingerprint.

  • Cite this

    Haldar, A., & Zhou, Y. (1992). Reliability of nonlinear frame structures by SFEM. In Probabilistic Mechanics and Structural and Geotechnical Reliability, Proceedings of the Specialty Conference (pp. 336-339). (Probabilistic Mechanics and Structural and Geotechnical Reliability, Proceedings of the Specialty Conference). Publ by ASCE.